# SDR CALA2022050201114

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A300*
- Aircraft serial: 847
- Aircraft time: 74,893 hours, 32,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D5211185020100
- Condition: Bent
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR SKIN AT LOWER END IS BENT ON HAECO LCQ REF 9296 034/22034 SPEC A3NB-52-3-6078. NR GENERATED BY V892442 -00-300-003. BENT SECTION MEASURED DEPTH .160 INCHES, LENGTH 3.3 SRI 52-10-00-205-022 INSPECTION THRESHOLD FROM TIME OF ADL/ INSPECTION AT INTERVALS TBD, AND INSPECTION METHOD TBD. INCHES, AND HEIGHT 1.20 INCHES FOUND TO BE OUT OF LIMITS. IAW REPAIR EMBODIMENT 60,000 FC FH NOT RELEVANT, SUBSEQUENT REPAIRED BENT SECTION OF THE R2 DOOR EXTERIOR SKIN LOCATED AT THE LOWER END OF THE DOOR IAW SRM 52-10-00-283-002 AND SRM 52-10 REINSPECT RPR AT 60000FC FROM TIME OF REPAIR WITH SUBSEQUENT TOMC-APPROVAL FROM SC1ELBYC COMMENT INSP TO BE DECIDED. REF SRI 52-10-00-205-022 TBL 1 QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
